# SDR ABXA9500305

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991150985
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND LEVEL II CORROSION ON FUSELAGE FRAME AT STA 110, RIGHT NOSE WHEEL TUNNEL, LOWER AFT CORNER.  REPAIRED FRAME IAW ABX REA D953-11209-MR.
